Pneumonitis Due to <i>Oren-gedoku-to</i> (Coptis Detoxifying Decoction)

この論文にアクセスする

著者

    • Mochizuki Naoto
    • Department of Respiratory Medicine, National Hospital Organization Kasumigaura Medical Center, Japan
    • Ano Satoshi
    • Department of Respiratory Medicine, National Hospital Organization Kasumigaura Medical Center, Japan
    • Kikuchi Norihiro
    • Department of Respiratory Medicine, National Hospital Organization Kasumigaura Medical Center, Japan
    • Sakai Chio
    • Department of Respiratory Medicine, National Hospital Organization Kasumigaura Medical Center, Japan
    • Masuda Michiko
    • Department of Respiratory Medicine, National Hospital Organization Kasumigaura Medical Center, Japan
    • Kondo Yuzuru
    • Department of Diagnostic Pathology, National Hospital Organization Kasumigaura Medical Center, Japan
    • Ishii Yukio
    • Department of Respiratory Medicine, National Hospital Organization Kasumigaura Medical Center, Japan|Department of Respiratory Medicine, University of Tsukuba, Japan

抄録

<p>A 54-year-old man started to take <i>oren-gedoku-to</i> (coptis detoxifying decoction) because he was experiencing chronic hot flashes, night sweats and insomnia. He developed a high fever from the day of intake. At day 17, he stopped taking <i>oren-gedoku-to</i> because of malaise and chills, and he was admitted to our hospital. Drug-induced pneumonitis was suspected, and all drugs were stopped. Consequently, his symptoms, laboratory data and chest X-ray findings markedly improved. The results of a lymphocyte stimulation test were positive for <i>oren-gedoku-to</i> and one of its components, <i>ougon</i> (Baikal skullcap). Based on these findings, we diagnosed him with pneumonitis caused by <i>ougon</i>. </p>

収録刊行物

  • Internal Medicine

    Internal Medicine 58(20), 3019-3023, 2019

    一般社団法人 日本内科学会

各種コード

ページトップへ